# SDR MWEA96577

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 99576003
- Condition: Cracked
- Location: Lt Te  Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LT FLAP OUTBD HINGE FITTING MOUNT INBD AND OUTBD RIBS CRACKED.  REPLACED CRACKED FITTINGS IAW SRM 57-30-2 AND SRM 51-30.
